# SDR IPXA2015050988869

- Difficulty date: April 30, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 49,207 hours, 15,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23205
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, DISBOND DAMAGE ON LT WING INBD AFT FLAP UPPER SKIN AT IFS 107.  REPAIR IAW SRM 57-53-01-2R-1, REPAIR 1 AND SRM 51-70-10-2R-4, REPAIR 4.
